Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    steve thomas is offline New Member
    Join Date
    May 2005
    Posts
    4

    headaches (info)

    i started ghg 7 days ago doing 2iu per day in morn and iam getting headaches, has anyone had this side? what does this mean? first time hgh any advice plese?

  2. #2
    bluethunder is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    usa
    Posts
    2,015
    Get a blood glucose meter and take am , noon, pm readings. Make sure you are not hypo.

  3. #3
    popiii333 is offline New Member
    Join Date
    Sep 2005
    Posts
    14
    any help here i get the same what can i take .. foe this

  4. #4
    simm's Avatar
    simm is online now Member
    Join Date
    Jan 2005
    Location
    england
    Posts
    968
    I done 2iu daily for 4 or 5 weeks when i was more naive...i had serious headaches where i couldn't even lift my head up..i have had vision problems/severe headaches and dizziness ever since....everyday since!!! and that was 4 yrs ago..i have even had to see an endocronoligist and neurologist yet i now suffer from daily migraines/mini cluster headaches which i think was bought on by the hgh..i also have a 3mm pituitary tumor,which i guess was caused by the hgh too!!!! If you get severe headaches on hgh..my advice is stop and seek medical pituitary x-rays etc...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •